# SDR SWAA950637

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SKATE ANGLE CRACKED AT BS 570 LBL 42 TO 55 WL 170.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
